American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 106 found      Go to page: 1 2 3 4

[1] L. C. Hoehn. An uncountable family of copies of a non-chainable tree-like continuum in the plane. Proc. Amer. Math. Soc. 141 (2013) 2543-2556.
Abstract, references, and article information
View Article: PDF

[2] Taras Banakh and Magdalena Nowak. A 1-dimensional Peano continuum which is not an IFS attractor. Proc. Amer. Math. Soc. 141 (2013) 931-935.
Abstract, references, and article information
View Article: PDF

[3] Janusz R. Prajs. Semi-terminal continua in Kelley spaces. Trans. Amer. Math. Soc. 363 (2011) 2803-2820. MR 2775787.
Abstract, references, and article information
View Article: PDF

[4] Krystyna Kuperberg and Kevin Gammon. A short proof of nonhomogeneity of the pseudo-circle. Proc. Amer. Math. Soc. 137 (2009) 1149-1152. MR 2457457.
Abstract, references, and article information
View Article: PDF

[5] Enhui Shi and Binyong Sun. Fixed point properties of nilpotent group actions on 1-arcwise connected continua. Proc. Amer. Math. Soc. 137 (2009) 771-775. MR 2448600.
Abstract, references, and article information
View Article: PDF

[6] Hisao Kato and Christopher G. Mouron. Hereditarily indecomposable compacta do not admit expansive homeomorphisms. Proc. Amer. Math. Soc. 136 (2008) 3689-3696. MR 2415056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Daria Michalik. Embeddings of $n$-dimensional separable metric spaces into the product of Sierpinski curves. Proc. Amer. Math. Soc. 135 (2007) 2661-2664. MR 2302589.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Janusz J. Charatonik and Janusz R. Prajs. On lifting properties for confluent mappings. Proc. Amer. Math. Soc. 133 (2005) 577-585. MR 2093082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Janusz J. Charatonik and Pawel Krupski. Dendrites and light mappings. Proc. Amer. Math. Soc. 132 (2004) 1211-1217. MR 2045440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] James T. Rogers Jr.. Higher dimensional aposyndetic decompositions. Proc. Amer. Math. Soc. 131 (2003) 3285-3288. MR 1992870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Christopher Mouron. Tree-like continua do not admit expansive homeomorphisms. Proc. Amer. Math. Soc. 130 (2002) 3409-3413. MR 1913021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kazuhiro Kawamura. Actions of finitely generated groups on the universal Menger curve. Proc. Amer. Math. Soc. 130 (2002) 609-611. MR 1862145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Inhyeop Yi. Canonical symbolic dynamics for one-dimensional generalized solenoids. Trans. Amer. Math. Soc. 353 (2001) 3741-3767. MR 1837257.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Judy Kennedy and James A. Yorke. Topological horseshoes. Trans. Amer. Math. Soc. 353 (2001) 2513-2530. MR 1707195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Alejandro Illanes. Openness of induced projections. Proc. Amer. Math. Soc. 128 (2000) 3711-3714. MR 1707141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Janusz R. Prajs. A continuous decomposition of the Menger curve into pseudo-arcs. Proc. Amer. Math. Soc. 128 (2000) 2487-2491. MR 1707009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Hisao Kato and Xiangdong Ye. On Burgess's theorem and related problems. Proc. Amer. Math. Soc. 128 (2000) 2501-2506. MR 1653402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Pawel Krupski. Dendrites and light open mappings. Proc. Amer. Math. Soc. 128 (2000) 1839-1843. MR 1787331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Janusz R. Prajs. A continuous circle of pseudo-arcs filling up the annulus. Trans. Amer. Math. Soc. 352 (2000) 1743-1757. MR 1608498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] M. Levin and E. D. Tymchatyn. On the dimension of almost $n$-dimensional spaces. Proc. Amer. Math. Soc. 127 (1999) 2793-2795. MR 1600109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] B. H. Bowditch. Treelike structures arising from continua and convergence groups. Memoirs of the AMS 139 (1999) MR 1483830.
Book volume table of contents

[22] Janusz R. Prajs. On complete metric spaces containing the Sierpinski curve. Proc. Amer. Math. Soc. 126 (1998) 3743-3747. MR 1458258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] S. A. Adeleke and Peter M. Neumann. Relations related to betweenness: their structure and automorphisms. Memoirs of the AMS 131 (1998) MR 1388893.
Book volume table of contents

[24] S. Purisch. Van Douwen's problem on 0-dimensional images of ordered compacta. Proc. Amer. Math. Soc. 126 (1998) 269-271. MR 1452823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Janusz J. Charatonik and Wlodzimierz J. Charatonik. Open mappings increasing order. Proc. Amer. Math. Soc. 125 (1997) 3725-3733. MR 1422853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Hisao Kato. The nonexistence of expansive homeomorphisms of a class of continua which contains all decomposable circle-like continua. Trans. Amer. Math. Soc. 349 (1997) 3645-3655. MR 1401776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Dusan Repovs, Arkadij B. Skopenkov and Evgenij V. Scepin. $C^1$-homogeneous compacta in $\mathbb{R}^n$ are $C^1$-submanifolds of $\mathbb{R}^n$ . Proc. Amer. Math. Soc. 124 (1996) 1219-1226. MR 1301046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Judy A. Kennedy and James A. Yorke. Bizarre topology is natural in dynamical systems . Bull. Amer. Math. Soc. 32 (1995) 309-316. MR 1307903.
Abstract, references, and article information
View Article: PDF

[29] Alan Dow and Klaas Pieter Hart. Cut points in \v Cech-Stone remainders . Proc. Amer. Math. Soc. 123 (1995) 909-917. MR 1216810.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Judy A. Kennedy and James A. Yorke. Pseudocircles in dynamical systems . Trans. Amer. Math. Soc. 343 (1994) 349-366. MR 1187029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 106 found      Go to page: 1 2 3 4